# SDR 95FDEA01214

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C80006206
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON O/B FLANGE OF STR 29R BS 950E KEEL BEAM.  DURING CORROSION REMOVAL DISCOVERED A CRACK RUNNING CLEAR THROUGH KEEL BEAM LOWER FLANGE FROM RADIUS TO RADIUS, AT BS 950E PLUS 3.5 STR 29R CRACK WAS 1.5 LONG.  CUT OUT SKIN FOR ACCESS AND REMOVED KEEL BEAM FROM BS 950 TO 980.  REPLACED KEEL BEAM AND REPAIRED SKIN CUT OUT PER SRM 53-30-3 FIG 3 AND FEDEX EA 7-5310-25557.
